# SDR DALA2015102606410

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 40,643 hours, 27,396 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO UNCONTROLLABLE PA CHIMES & A ELECRICAL SMOKE ODOR IN THE GALLEY. THE CHIMES WERE ADDRESSED BY REPLACING THE AFT F/A HANDSET THAT WAS STUCK IN THE "CALL" POSITION.  THE SOURCE OF THE ODOR WAS A SIGN OVER THE R-1 DOOR. THE SIGN HAD A BROKEN TERMINAL AND THERE WAS EVIDENCE OF ARCING ON THE SIDEWALL.  THE TERMINAL AND LIGHT ASSEMBLY WERE REPLACED.
